# SDR EIA2001139

- Difficulty date: March 12, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND STRINGER 41 MOD, BS 500 FRAME AT STRINGER 31L CRACKED.  TRIMMED OFF CRACK, NDT INSPECTED, REPAIRED STRAP AND INSTALLED DOUBLER PER BOEING MSG EVR-HKG-01-00020H/00013F AND RS R-53-12-34602.  (M)
